# SDR SWAA103452

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 71,634 hours, 64,238 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FRAME CRACKED AT BS 294.5, BETWEEN STR 3L TO STR 6R.  REMOVED AND REPLACED FRAME PER SRM.
